# SDR UIEA2018031100363

- Difficulty date: March 11, 2018
- Submitted: March 12, 2018
- Operation: Air carrier
- Aircraft: N1217A
- Make and model: Boeing 767375
- Aircraft serial: 25865
- Aircraft time: 89,049 hours, 22,623 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Faulted
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAULT, NO START.  ACCOMPLISHED AN OPS CHECK IAW AMM 49-11-00,  AND ACCOMPLISHED AN ECU CHECK IAW AMM 49-61-05. RAN APU, CHECKED NORMAL, NO FAULTS.
